# SDR AALA201804269012

- Difficulty date: April 6, 2018
- Submitted: May 2, 2018
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 47,976 hours, 28,839 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Angle
- Part number: D5337060122195
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT IS IN BASE MAINTENANCE. CRACK BELLY FAIRING ON RIGHT HAND AFT TITANIUM ANGLE AT FRAME 42 KEEL BEAM AREAS ON LOWER FUSELAGE. REPLACED RIGHT HAND AFT TITANIUM ANGLE AND FASTENERS PER SRM 51-72-11 AND EO 5313Y037.
